EconPapers    
Economics at your fingertips  
 

An alternative proof for the linear utility representation theorem

Walter Trockel

No 197, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Date: 2017-04-04
New Economics Papers: this item is included in nep-upt
References: Add references at CitEc
Citations:

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2909769/2910684 First Version, 1991 (application/x-download)

Related works:
Journal Article: An Alternative Proof for the Linear Utility Representation Theorem (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:197

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:197